MAUDE Adverse Event Report: NXSTAGE MEDICAL, INC. NXSTAGE SYSTEM ONE; HIGH PERMEABILITY HEMODIALYSIS SYSTEM

NXSTAGE MEDICAL, INC. NXSTAGE SYSTEM ONE; HIGH PERMEABILITY HEMODIALYSIS SYSTEM
Model Number CAR-500
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded by the user and not retained for evaluation.A review of the device history record (dhr) was conducted which confirmed that the product met all quality criteria and manufacturing specifications prior to release.
 
Event or Problem Description
A report was received on 19 nov 2019 from the nurse of a (b)(6) male in critical care for unspecified pathology, stating the cartridge venous line luer broke within the patient¿s central venous catheter (cvc) when disconnecting from a continuous renal replacement therapy (crrt) treatment on (b)(6) 2019.Additional information was received on 21 nov 2019 from the nurse stating the broken piece was removed and the catheter was repaired with assistance from radiology to ensure further treatment could be conducted.There was no report of symptoms or additional medical intervention.

Brand Name
NXSTAGE SYSTEM ONE
Common Device Name
HIGH PERMEABILITY HEMODIALYSIS SYSTEM
Manufacturer (Section D)
NXSTAGE MEDICAL, INC.
350 merrimack street
lawrence MA 01843
MDR Report Key9459858
Report Number3003464075-2019-00076
Device Sequence Number11455023
Product Code KDI
UDI-Device IdentifierM535CAR5000
UDI-Public+M535CAR5000/$$122090778003T
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K133547
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/12/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2020
Device Model NumberCAR-500
Device Catalogue NumberCAR-500
Device Lot Number90778003
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2019
Initial Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Date Report Sent to FDA01/01/2005